Hughs syndrome Having A raised INR - Hughes Syndrome -...

Hughes Syndrome - APS Support

9,578 members9,718 posts

Hughs syndrome Having A raised INR

Hidden
Hidden

My venous INR reading yesterday was 6.2 , I am due to have my Gallbladder removed in January but at this present time I'm feeling very uncomfortable in my stomach area feels different to the Gallbladder pain ,it's a slightly bloated feeling I would decribe it , any advice would help greatly with my anxiety levels Rising, I have been feeling like this for about a week now , Thank you Mark

11 Replies
oldestnewest
Hidden
Hidden

Ok thanks for that useful information ,

I do not know how often you test your INR. Do you also selftest? If not selftesting I wonder what your Consultant of your anticoagulation says about this high reading?

Have you noticed dark faeces lately?

Best wishes from Kerstin in Stockholm

Hidden
Hidden in reply to Lure2

No I regularly tested by Venous , no seem to have normal Faeces but often very loose , which they have sent off for testing but all fine ,

Good, probably no bleeding. We very seldom bleed from APS. What has your Consultant said about what you should do with INR 6.2? Have you had it twice lately?

Kerstin

Hidden
Hidden in reply to Lure2

Had INR test yesterday 6.2 and today's reading 6.1 told me to take 7 and half tonight 8 mg tomorrow night retest Friday, same last night told me to take 7 and half , haven't had know contact with constant just The pharmacy/ Warfarin doeser who always does according to my INR ,

I am sorry I do not understand. You have someone responsible for your anticoagulation to talk to I hope not only the pharmacy or...? What is your normal dose of Warfarin and how often do you test in your vein? What is your therapeutic range and can you usually mangage to get the right number?

Kerstin

Hidden
Hidden in reply to Lure2

My normal rage 3.5 - 4.5 yes I speak to the Anticoagulation service which is in part of the Pharmacy, I have a blood test every week but if not more when this is running on higher side or lower side , I have been taking 10 / 11 mg for quiet sometime although now I have given up smoking just over 2 months seems to be on higher side probably take between 8mg / 9mg I take a day , not aware How much haematology consultant / Anticoagulation service get together ref me or anyone else in my situation or if it is just left with Anticoagulation service

But you have a Consultant/Specialist of APS who understands what you are going to do regarding your op of your Gallbladder next month I hope?

It takes 2 - 3 days before the INR reacts on changing in Warfarin-drug. I guess stop smoking interfere with it also.

You have a high therapeutic level so you do not need to be afraid of clots.

Kerstin

Hidden
Hidden in reply to Lure2

Yes I have got a haematologist that does understand HUGHES syndrome locally In North Devon district hospital thank you for your reassurance and taking time to chat

Kindest regards

Mark

MaryF
MaryFAdministrator in reply to Hidden

Thank goodness you trust the service you are using, best of luck with your operation, and do still keep monitoring your INR. I am sure it will calm, down, hope you do not have to travel to far to the anticoagulation clinic while things are a bit unstable!. MaryF

Hidden
Hidden in reply to MaryF

Thanks for you reply

You may also like...